# SDR 2004F00214

- Difficulty date: January 6, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N390GA
- Make and model: Stbros SD330
- Aircraft serial: SH3077
- System (JASC): 2200 · Auto Flight System
- Part: Control Cable
- Part number: 101351198125
- Condition: Frozen
- Location: Power Lever
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO IKK, THE POWER LEVER STUCK, FROZE.  THE CREW COULD NOT UN-STICK, THEREFORE HAD TO CONDUCT A PRECAUTIONARY ENGIEN SHUTDOWN PRIOR TO LANDING.  THE LANDIG WAS UNEVENTFUL AND THE FLIGHT TERMINATED UNTIL REPAIRS COULD BE MADE.  A MECHANIC WAS SENT TO IKK.  THE LEFT TELEFLEX POWER CABLE WAS REMOVED, CLEANED, REGREASED, AND REINSTALLED IAW THE SHORTS SD3-30 MM.  OPS CHECK GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
